# SDR CA070517004

- Difficulty date: September 18, 2006
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,107 hours
- Engine: Lyc O320D2J
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CW
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF VACUUM DURING START-UP. (TC NR 20070517004)
